# SDR SWAA2021120649281

- Difficulty date: December 1, 2021
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737
- Aircraft serial: 32491
- Aircraft time: 54,632 hours, 32,447 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: None
- Part number: 11519681
- Part serial: BN165979
- Condition: Faulty
- Location: #2 Engine
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SUPPLEMENTAL INFORMATION: AT FL370 APU LIGHT LOW OIL PRESSURE ILLUMINATED SHUT DOWN PER QRH OTS - APU & #2 GEN INOP_APU - COMPLIED WITH FIM 49-90 803 TASK. SERVICED OIL TANK. NO CURRENT FAULTS.R&R APU BTC CO803 IN REF TO AMM 24 - 21 - 41 R&R #2 ENGINE BTC CO802 IN REF TO AMM 24 - 21 - 41 R&R AC SYS GEN OVHD PANEL P54 IN REF TO AMM 24 - 21 - 51 OPS CHECK IS OK_ / OK TO CONTINUE ON MEL 24 - 1 - 02 SP NUMBER ONE AUTHORIZATION NUMBER 36950 UPDATE VERIFIED PANEL WAS BAD FOUND A BAD SWITCH REMOVED AND REPLACED APU BUS TIE CONTACTOR CO803 IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 24 - 21 - 41 REMOVED AND REPLACED #2 ENGINE BUS TIE CONTACTOR CO802 IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 24 - 21 - 41 REMOVED AND REPLACED AC SYSTEM GENERATOR OVERHEAD PANEL P54 IN REFERENCE TO AIRCRAFT MAINTENANCE MANUAL 24 - 21 - 51 OPS CHECK IS OK
